Journal of Combinatorial Designs

Cover image for Vol. 26 Issue 2

Edited By: Charles J. Colbourn, Jeffrey H. Dinitz, and Patric R.J. Östergård

Impact Factor: 0.701

ISI Journal Citation Reports © Ranking: 2016: 137/311 (Mathematics)

Online ISSN: 1520-6610

Most Accessed

View these most accessed papers in 2016 from Journal of Combinatorial Designs :

Perfect 1-Factorizations of a Family of Cayley Graphs
Sarada Herke, Barbara Maenhaut
Volume 23, Issue 9

A Note on the Construction of Orthogonal Latin Hypercube Designs
Aloke Dey, Deepayan Sarkar
Volume 24, Issue 3

Partial Geometric Difference Families
Kathleen Nowak, Oktay Olmez, Sung Y. Song
Volume 24, Issue 3

Permanents and Determinants of Latin Squares
Diane Donovan, Kenneth Johnson, Ian M. Wanless
Volume 24, Issue 3

A survey on the existence of G-Designs
Peter Adams, Darryn Bryant, Melinda Buchanan
Volume 16, Issue 5